Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain and loose stools after a digital rectal examination - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: X-ray, Lab tests and Scans
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3475 Questions
User :   I just had my Digital Rectal exam about 2 weeks ago..But after the exam i started to have pain in my rectal area and change in bowel movements...
Doctor :   Hi
User :   hi
User :   i have a question
User :   I just had my Digital Rectal exam about 2 weeks ago..But after the exam i started to have pain in my rectal area and change in bowel movements...
Doctor :   Can you describe your symptoms briefly?
User :   i have prostatitis
Doctor :   Ok
Doctor :   What are the changes you have noticed apart from the pain?
User :   nothing
User :   change in the bowel habits
Doctor :   May I know you age and gender?
User :   19\male
Doctor :   Changes in the bowel habits means?
User :   stool is bit loose than before
Doctor :   Ok.
User :   experienced after the exam
Doctor :   Ok.
Doctor :   Can you describe the nature of the pain?
User :   pain only after passing stool
Doctor :   Ok.
User :   what should i do
Doctor :   How many episodes of loose stools do you have per day?
User :   2
Doctor :   What was the reason for you getting the digital rectal examination?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor